# SDR DALA2021082505033

- Difficulty date: August 13, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 714 hours, 101 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Condition: Damaged
- Location: R4 Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 4R DOOR PRESSURE LOW HISTORY. CORRECTIVE ACTION: R/R DIAPHRAGM IN THE PERCUSSION MECHANISM OF DOOR DAMPER AT DOOR 4R IAW A330 AMM 52-10. REPRESSURISED 4R DOOR DAMPER. NO LEAKS DETECTED WITH PRESSURE HOLDING CONSTANT. (1910092)
